# SDR SWAA071209

- Difficulty date: March 1, 2007
- Submitted: March 6, 2007
- Operation: Air carrier
- Aircraft: N319SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23340
- Aircraft time: 65,603 hours, 61,059 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 26066712
- Part serial: B9827
- Condition: Ruptured
- Location: Rt Mlg
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION / DECLARED EMERGENCY.  NR 3 MAIN TIRE RUPTURED ON TAKEOFF.  REMOVED AND REPLACED NR 3 WHEEL AND TIRE ASSY, RIGHT WING INBOARD GROUND SPOILER, FORE FLAP AND MID FLAP PER MM.
